Nagoya Mathematical Journal

Weighted sharing and uniqueness of meromorphic functions

Indrajit Lahiri

Full-text: Open access

Abstract

Introducing the idea of weighted sharing of values we prove some uniqueness theorems for meromorphic functions which improve some existing results.

Article information

Source
Nagoya Math. J., Volume 161 (2001), 193-206.

Dates
First available in Project Euclid: 27 April 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1114631558

Mathematical Reviews number (MathSciNet)
MR1820218

Zentralblatt MATH identifier
0981.30023

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory

Citation

Lahiri, Indrajit. Weighted sharing and uniqueness of meromorphic functions. Nagoya Math. J. 161 (2001), 193--206. https://projecteuclid.org/euclid.nmj/1114631558


Export citation

References

  • F. Gross and C. F. Osgood, Entire functions with common preimages, Factorization Theory of Meromorphic Functions, Marcel Dekker Inc. (1982), 19–24.
  • W. K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford (1964).
  • Ping Li and C. C. Yang, Some further results on the unique range sets of meromorphic functions , Kodai Math. J., 18 (1995), 437–450.
  • M. Ozawa, Unicity theorems for entire functions , J. d'Anal. Math., 30 (1976), 411–420.
  • K. Tohge, Meromorphic functions covering certain finite sets at the same points , Kodai Math. J., 11 (1988), 249–279.
  • H. Ueda, On the zero-one-pole set of a meromorphic function II , Kodai Math. J., 13 (1990), 134–142.
  • H. X. Yi, Meromorphic functions that share three values , Chin. Ann. Math., 9A (1988), 434–440.
  • ––––, On the uniqueness of meromorphic functions , Acta Math. Sin., 31 (1988), 570–576.
  • ––––, Meromorphic functions that share two or three values , Kodai Math. J., 13 (1990), 363–372.